# SDR SWAA2021081541912

- Difficulty date: April 13, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA PLATE BS 787 RBL 25 FWD CARGO COMPARTMENT (1 EA) / REPLACED PLATE LOCATED BILGE AREA BS 787 RBL 25 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 REV C DRAWING 453A2611
